# SDR SWIA2019122747283

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Fatigued
- Location: Bs 495-535
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ISDEWALL SEAT TRACK AT FS 495 TO FS 535 PN 601R38312-131 REQUIRES FABRICATION       REF CAMP # 19878532 FOR REPLACEMENT/FABRICATION IF NECESSARY OF SEAT TRACK.
